# SDR A6WA200840167

- Difficulty date: March 2, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,561 hours, 14,522 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strip
- Condition: Worn
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE COWL UPPER DOOR AFT STRIP FOUND WORN.  REPAIRED IAW CRJ 200 CMM 71-14-01-300-815- A01.  (M)
